Global well-posedness of the Benjamin-Ono equation in low-regularity spaces

Alexandru D. Ionescu, Carlos E. Kenig

Research output: Contribution to journalArticle

115 Scopus citations
Original languageEnglish (US)
Pages (from-to)753-798
Number of pages46
JournalJournal of the American Mathematical Society
Volume20
Issue number3
DOIs
StatePublished - Jul 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Benjamin-Ono initial-value problem
  • Gauge transformation
  • Global well-posedness
  • Local smoothing

Fingerprint Dive into the research topics of 'Global well-posedness of the Benjamin-Ono equation in low-regularity spaces'. Together they form a unique fingerprint.

  • Cite this